# SDR AU980691

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Terminal
- Part number: RA45185
- Condition: Dirty
- Location: Prop De-Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER ANTI-ICE SYSTEM CONTACTS BETWEEN BACKPLATE AND SPINNER DIRTY.
